Attentional bias in non-problem gamblers, problem gamblers, and abstinent pathological gamblers: an experimental study

Ciccarelli, M., Nigro, G., Griffiths, M.D. ORCID: 0000-0001-8880-6524, Cosenza, M. and D'Olimpio, F., 2016. Attentional bias in non-problem gamblers, problem gamblers, and abstinent pathological gamblers: an experimental study. Journal of Affective Disorders, 206, pp. 9-16. ISSN 0165-0327

[img]
Preview
Text
5761_Griffiths.pdf - Post-print

Download (422kB) | Preview
Item Type: Journal article
Publication Title: Journal of Affective Disorders
Creators: Ciccarelli, M., Nigro, G., Griffiths, M.D., Cosenza, M. and D'Olimpio, F.
Publisher: Elsevier
Date: December 2016
Volume: 206
ISSN: 0165-0327
Identifiers:
NumberType
10.1016/j.jad.2016.07.017DOI
Divisions: Schools > School of Social Sciences
Depositing User: Jonathan Gallacher
Date Added: 25 Jul 2016 10:58
Last Modified: 19 Oct 2017 14:34
URI: http://irep.ntu.ac.uk/id/eprint/28186

Actions (login required)

Edit View Edit View

Views

Views per month over past year

Downloads

Downloads per month over past year